CFS

Discussion in 'Fibromyalgia Main Forum' started by NyroFan, Feb 28, 2007.

  1. NyroFan

    NyroFan New Member

    Hello all:


    Well, my doctor revealed to me that I have CFS on top of the fibromyalgia.

    Now I know why I am always tired.

    With the constant pain with the Fibro, I guess I will have additonal meds.

    Is that true about needing other kinds of meds for CFS?

    nyrofan
  2. TerryS

    TerryS Member

    I have both FM and CFS. No one has given me a thing for the CFS. My infectious disease doc told me that there's absolutely nothing that can be done...that the symptoms can go on for weeks or years at a time!!!

    It's so hard to find a doc that wants to help and do anything!

    TerryS
  3. i have chronic fatigue syndrome as well as fibromyalgia.im taking amitripyline,but i havent been offered anything else for the fatigue.

    my fatigue is no where as bad as it used to be...in as, im no longer falling asleep instantly,like i used to do..thank goodness.

    i did have a spell of falling asleep anytime, about 3 week ago.but it sorted itself out,on its own.it seems to come and go when ever it chooses to.


    kind regards

    fran
  4. pw7575

    pw7575 New Member

    "My infectious disease doc told me that there's absolutely nothing that can be done...that the symptoms can go on for weeks or years at a time!!!"

    Wow that is exactly what I heard from my infectious disease doctor when I first got sick over 5 years ago. And that is what I keep hearing from most doctors. That there is nothing they can do for me.

    The only other suggestion I get is the typical "antidepressants are supposed to help with CFS to give you energy" well they didn't do a thing for me except make me horribly ill.

    I have been on my own. Doctors have no clue. I have done better for myself than they have done for me.

    Many here say they have good results with energy from Provigil.

    I don't think it would even help me to give me more energy with a pill because it would just give me a wierd combo of feeling like crap but having energy.

    Plus it won't stop me from having exercise intolerance. If I have more energy than I will feel like I can do more and then crash hard from over doing it. No point in giving me more energy that my body can't handle.

    Until they can make me NOT feel sick and yuckie all the time and not have exercise intolerance than I don't think having more energy will do me any good.

    Sorry if I sound crabby. I just feel really crappy today.

    Provigil may help give you more energy so you could ask your doctor about it.

    Take Care,
    Pam